RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebr. Geom., 2018, Volume 5, Issue 1, Pages 15–74 (Mi ag2)  

Gushel–Mukai varieties: Classification and birationalities

Olivier Debarrea, Alexander Kuznetsovbcd

a Université Paris Diderot, Ecole normale supérieure, PSL Research University, CNRS, Département Mathématiques et Applications, 45 rue d'Ulm, 75230 Paris cedex 05, France
b Algebraic Geometry Section, Steklov Mathematical Institute, 8 Gubkin Str., Moscow, 119991 Russia
c The Poncelet Laboratory, Independent University of Moscow, 11 Bolshoy Vlasyevskiy Pereulok, Moscow, 19902 Russia
d Laboratory of Algebraic Geometry, National Research University Higher School of Economics, 6 Usacheva Str., Moscow, 119048 Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 15-01-02164
15-51-50045
Simons Foundation


DOI: https://doi.org/10.14231/AG-2018-002


Bibliographic databases:

Received: 17.04.2016
Accepted:01.01.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ag2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019